# SDR CA160307007

- Difficulty date: March 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,320 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT STARTER REMAINED ENERGIZED.
